RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 24–31 (Mi tm488)  

This article is cited in 8 scientific papers (total in 9 papers)

On Bogolyubov's “Edge-of-the-Wedge” Theorem

A. A. Gonchar

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A “one-sided” version of N. Bogolyubov's “edge-of-the-wedge” theorem is considered. The proof is based upon classical ideas and results of R. Nevanlinna and T. Carleman related to the concept of harmonic measure.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 18–24

Bibliographic databases:
UDC: 517.53
Received in September 1999

Citation: A. A. Gonchar, “On Bogolyubov's “Edge-of-the-Wedge” Theorem”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 24–31; Proc. Steklov Inst. Math., 228 (2000), 18–24

Citation in format AMSBIB
\Bibitem{Gon00}
\by A.~A.~Gonchar
\paper On Bogolyubov's ``Edge-of-the-Wedge'' Theorem
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 24--31
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782569}
\zmath{https://zbmath.org/?q=an:0988.32009}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 18--24


Linking options:
  • http://mi.mathnet.ru/eng/tm488
  • http://mi.mathnet.ru/eng/tm/v228/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of the domain boundary”, Math. Notes, 79:2 (2006), 215–223  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of a domain boundary”, Math. Notes, 79:6 (2006), 869–877  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Proc. Steklov Inst. Math., 253 (2006), 144–159  mathnet  crossref  mathscinet
    5. Pflug P., Nguyen V.-A., “Boundary cross theorem in dimension 1”, Annales Polonici Mathematici, 90:2 (2007), 149–192  crossref  mathscinet  zmath  isi
    6. Pflug P., Nguyen V.-A., “Generalization of a theorem of Gonchar”, Arkiv For Matematik, 45:1 (2007), 105–122  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Nguyen V.-A., “A unified approach to the theory of separately holomorphic mappings”, Annali Della Scuola Normale Superiore Di Pisa–Classe Di Scienze, 7:2 (2008), 181–240  mathscinet  zmath  isi
    8. Viet-Anh Nguyen, Pflug P., “Boundary Cross Theorem in Dimension 1 with Singularities”, Indiana University Mathematics Journal, 58:1 (2009), 393–414  crossref  mathscinet  zmath  isi  scopus
    9. Viet-Anh Nguyen, “Recent Developments in the Theory of Separately Holomorphic Mappings”, Colloquium Mathematicum, 117:2 (2009), 175–206  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:359
    Full text:107
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019